Gibbs measures with double stochastic integrals on a path space

Volkerr Betz, Fumio Hiroshima

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We investigate Gibbs measures relative to Brownian motion in the case when the interaction energy is given by a double stochastic integral. In the case when the double stochastic integral is originating from the PauliFierz model in nonrelativistic quantum electrodynamics, we prove the existence of its infinite volume limit.

Original languageEnglish
Pages (from-to)135-152
Number of pages18
JournalInfinite Dimensional Analysis, Quantum Probability and Related Topics
Issue number1
Publication statusPublished - Mar 2009

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Mathematical Physics
  • Applied Mathematics


Dive into the research topics of 'Gibbs measures with double stochastic integrals on a path space'. Together they form a unique fingerprint.

Cite this